MathSciNet Relay Station
MathSciNet bibliographic data
MR2648682 46B06 (46B09 52B20 60F05)
Barthe, Franck Un théorème de la limite centrale pour les ensembles convexes (d'après Klartag et Fleury-Guédon-Paouris). (French) [A central limit theorem for convex sets (after Klartag and Fleury-Guédon-Paouris)] Séminaire Bourbaki. Volume 2008/2009. Exposés 997–1011. Astérisque No. 332 (2010), Exp. No. 1007, ix, 287–304. ISBN: 978-2-85629-291-4
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement